# SDR CA100629004

- Difficulty date: June 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 750
- Aircraft time: 3,472 hours
- Engine: Allsn AE3007C
- System (JASC): 3497 · Navigation System Wiring
- Part: J-Box
- Part number: 95550161
- Condition: Failed
- Location: Navigation Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NR 1 IRS AND TCAS SYS FAILED.  FAULT COULD BE DUPLICATED ON GROUND, BUT ONLY AFTER SEVERAL ATTEMPTS.  FAULT ISOLATED TO THE NR 1 AVIONICS J BOX LOCATED IN THE NOSE COMPARTMENT OF THE ACFT.  NR 1 AND NR 2 J-BOXES SWAPPED AND FAULT MOVED TO NR 2 SYS.  UNITS RETURNED TO ORIGINAL POSITION AND NR 1 J-BOX REPLACED WITH REPAIRED UNIT FROM MFG. (TEARDOWN OF UNIT INSTALLED IDENTIFIED AS REPAIRED, MODIFICATION, HOT AND COLD TEST PERFORMED) UNIT INSTALLED , TESTED AND FOUND TO BE SERVICEABLE IAW AMM 34. TCAS SYS WILL REPORT A FAULT ANY TIME 1 OF THE IRS UNITS IS INOPERATIVE.  AFTER THE J-BOX WAS REPLACED THE TCAS SYS TESTED SERVICEABLE IAW AMM 34.
